Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Austin/San Antonio, TX

March 18, 2008Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Mar 18, 2008, 1:24 AM CDT for Val Verde County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2008, 1:24 AM CDT (06:24 UTC)
Expired
Mar 18, 2008, 3:30 AM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 108 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
3256 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 180626
FFWEWX
TXC465-180830-
/O.NEW.KEWX.FF.W.0001.080318T0624Z-080318T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
124 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VAL VERDE COUNTY...

* UNTIL 330 AM CDT.

* AT 120 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING
  FROM THUNDERSTORMS OVER THE WARNED AREA. RAINFALL AMOUNTS OF 
  2 TO 6 INCHES ARE ESTIMATED TO HAVE FALLEN ACROSS PARTS OF 
  VAL VERDE COUNTY FROM LAKE AMISTAD AND COMSTOCK TO JUNO AND
  PANDALE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
  POSSIBLE. THESE WILL IMPACT AREAS BETWEEN THE DEVILS AND PECOS
  RIVER DRAINAGES.  
  
* LOCATIONS IN THE WARNING AREA INCLUDE JUNO AND COMSTOCK

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

LAT...LON 3027 10091 2959 10091 2951 10121 2951 10126
      2953 10128 2958 10126 2959 10132 2965 10132
      2964 10137 2973 10141 2978 10148 3027 10152
TIME...MOT...LOC 0624Z 270DEG 0KT 3016 10122 2995 10103
          2968 10101

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 12:02 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 18, 12:02 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 AM CDT TUE MAR 18 2008

.AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA
DURING THE OVERNIGHT INTO THE MORNING HOURS ALONG THE DRYLINE.
LARGE HAIL AND STRONG DOWNDRAFT WINDS ARE POSSIBLE. ISOLATED
SHOWERS AND THUNDERSTORMS MAY CONTINUE DURING THE DAY. MVFR CIGS
WILL PREVAIL WITH IFR CIGS IN SHOWERS AND THUNDERSTORMS. VFR SKIES
WILL DEVELOP IN THE AFTERNOON. SELY WINDS 10 TO 20 KTS WITH GUSTS
TO 30 KTS WILL SHIFT TO WLY WITH THE PASSAGE OF THE DRYLINE.

&&

.PREV DISCUSSION... /ISSUED 1125 PM CDT MON MAR 17 2008/

UPDATE...
QUICK UPDATE TO RAISE OVERNIGHT LOWS A FEW DEGREES BASED ON CURRENT
TRENDS AND THE LATEST GFS/NAM MOS GUIDANCE. A LINE OF THUNDERSTORMS
HAS DEVELOPED ALONG THE DRY-LINE ACROSS VAL VERDE COUNTY. THIS LINEAR
MCS WILL SLOWLY WORK ITS WAY EASTWARD ACROSS OUR CWFA OVERNIGHT.

PREV DISCUSSION... /ISSUED 914 PM CDT MON MAR 17 2008/

UPDATE...
FIRST ROUND OF SUPERCELLS IS COMING TO AN END THIS EVENING...HOWEVER
THE SEVERE WEATHER THREAT CONTINUES. THE LATEST MSAS SFC ANALYSIS
PLACED THE SFC LOW OVER VAL VERDE COUNTY WITH THE DRY-LINE
EXTENDING NORTHWARD TOWARDS SAN ANGELO WHERE IT INTERSECTS THE
COLD FRONT. THE UPPER LEVEL LOW WAS LOCATED OVER NORTHEAST MEXICO
DIGGING EAST SOUTHEAST. STILL EXPECT ADDITIONAL SHOWERS AND
THUNDERSTORMS TO DEVELOP OVERNIGHT ALONG THE DRY-LINE AND COLD
FRONTAL BOUNDARY. THE NEXT ROUND OF CONVECTION WILL LIKELY BE IN
THE FORM OF A SQUALL LINE/LINEAR MCS AS IT PUSHES EASTWARD ACROSS
OUR CWFA OVERNIGHT. NO MAJOR CHANGES TO THE FCST ATTM.

PREV DISCUSSION... /ISSUED 629 PM CDT MON MAR 17 2008/

AVIATION...
ISOLATED SHOWERS AND THUNDERSTORMS EARLY THIS EVENING WILL BECOME
MORE WIDESPREAD BY MIDNIGHT AND SPREAD EAST AS AN UPPER LEVEL
TROUGH AND DRY LINE MOVE ACROSS THE AREA LATER TONIGHT AND TUESDAY
MORNING INTO THE EARLY AFTERNOON. HAIL AND STRONG GUSTY WINDS ARE
POSSIBLE WITH THE STORMS. STORMS WILL THEN BECOME ISOLATED IN THE
AFTERNOON. MOSTLY VFR SKIES WILL BECOME MVFR THIS EVENING WITH IFR
POSSIBLE IN AND NEAR SHOWERS AND THUNDERSTORMS. SKIES WILL BECOME
VFR BY TUESDAY AFTERNOON. S TO SE WINDS 10 TO 20 KTS WITH GUSTS TO
30 KTS WILL SHIFT TO W TO NW WITH THE PASSAGE OF THE DRYLINE.

PREV DISCUSSION... /ISSUED 302 PM CDT MON MAR 17 2008/

DISCUSSION...
THE LONG AWAITED SEVERE WEATHER EPISODE HAS JUST ABOUT ARRIVED.
A STRONG DEEP FETCH OF RICH GULF MOISTURE WHICH HAS DOMINATED
SOUTH CENTRAL TEXAS TODAY WILL ENCOUNTER A MAMMOTH UPPER LEVEL
LOW. THIS UPPER LOW WILL DIG A LITTLE MORE INTO NORTHERN MEXICO
LATER TODAY BEFORE HEADING EAST AND CLASHING WITH OUR MOIST AND
UNSTABLE AIRMASS LATE TONIGHT AND EARLY TUESDAY. THE RESULT
WILL BE SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS
DEVELOPING FROM THE NORTHWEST AND SPREADING SOUTHEAST ACROSS
THE CWA TONIGHT INTO EARLY TUESDAY. STORMS WILL CRANK ALONG
A DRY LINE ACROSS THE SOUTH PLAINS INTO WEST CENTRAL TEXAS
THIS AFTERNOON AND DEVELOP SOUTH TONIGHT AS THE LOW MOVES EAST.
EXPECT A LINE OF STRONG TO SEVERE LINE OF THUNDERSTORMS ALONG
THE  DRY-LINE/FRONT MOVING INTO THE HILL COUNTRY BY LATE
TONIGHT WITH THE POTENTIAL FOR LARGE HAIL, DAMAGING WINDS AND
HEAVY RAINS. SOME ISOLATED TORNADOES CANNOT BE RULED OUT GIVE
GOOD SHEARS ALOFT AND STRONG SOUTHEAST INFLOW INTO DISCRETE CELLS.
THE UPPER LOWS CENTER WILL BE MARCHING NORTHEAST ACROSS SOUTH
CENTRAL TEXAS TOMORROW AFTERNOON INTO TOMORROW NIGHT WITH RAINS
ENDING FROM THE WEST AND SOUTHWEST TOMORROW NIGHT.

NORTHWEST FLOW WILL FOLLOW ON WEDNESDAY WITH DIMINISHING
WINDS AND LOW HUMIDITIES. INCREASINGLY ZONAL FLOW WITH
SOUTHERLY FLOW THURSDAY THROUGH SATURDAY WILL LEAD TO
A WARMING TREND. A COLD FRONT PUSHING THROUGH THE AREA
EARLY SUNDAY WILL RESULT IN SLIGHTLY BELOW NORMAL HIGHS AND
LOW CHANCES FOR RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  66  47  75  44 /  80 100  50   0   0
AUSTIN BERGSTROM INTL AIRPORT  66  66  48  70  38 /  80 100  40   0   0
DEL RIO INTL AIRPORT           64  69  44  77  49 /  70  30  20   0   0
SAN ANTONIO INTL AIRPORT       66  67  43  78  44 /  70  70  30   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 7 PM CDT TUESDAY FOR THE FOLLOWING
COUNTIES: DIMMIT...FRIO...KINNEY...MAVERICK...UVALDE...VAL VERDE...
ZAVALA.

FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: BASTROP...BLANCO...BURNET...CALDWELL...FAYETTE...
GILLESPIE...HAYS...LEE...LLANO...TRAVIS...WILLIAMSON.

&&

13/04
Hazardous weather outlook, Mar 17, 3:42 PM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT MON MAR 17 2008

TXZ171>173-188-190>194-208-209-182045-
LLANO-BURNET-WILLIAMSON-GILLESPIE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
CALDWELL-FAYETTE-
342 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST PORTIONS OF SOUTH
CENTRAL TEXAS FOR TONIGHT THROUGH TUESDAY MORNING.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NEARLY ALL
OF SOUTH CENTRAL TEXAS TONIGHT THROUGH TUESDAY MORNING.

A STRONG STORM SYSTEM WILL MOVE BEGIN TO AFFECT TEXAS TODAY...WITH
A THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL TONIGHT THROUGH
TUESDAY AFTERNOON. THE PRIMARY SEVERE THREAT IS FOR LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE
THROUGH TUESDAY AFTERNOON. THE PRIMARY SEVERE THREAT IS FOR LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY MONDAY NIGHT AND TUESDAY.

TXZ184>187-189-204>207-220>225-182045-
EDWARDS-REAL-KERR-BANDERA-KENDALL-MEDINA-BEXAR-COMAL-GUADALUPE-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
342 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG STORM SYSTEM WILL MOVE BEGIN TO AFFECT TEXAS TODAY...WITH
A THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL TONIGHT THROUGH
TUESDAY AFTERNOON. THE PRIMARY SEVERE THREAT IS FOR LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE
THROUGH TUESDAY AFTERNOON. THE PRIMARY SEVERE THREAT IS FOR LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY MONDAY NIGHT AND TUESDAY.

TXZ183-202-203-217>219-228-182045-
VAL VERDE-KINNEY-UVALDE-MAVERICK-ZAVALA-FRIO-DIMMIT-
342 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG STORM SYSTEM WILL MOVE BEGIN TO AFFECT TEXAS TODAY...WITH
A THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL TONIGHT THROUGH
TUESDAY AFTERNOON. THE PRIMARY SEVERE THREAT IS FOR LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE
THROUGH EARLY TUESDAY MORNING. THE PRIMARY SEVERE THREAT IS FOR
LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH EARLY TUESDAY
MORNING.

A RED FLAG WARNING IS IN EFFECT FOR WESTERN PORTIONS OF SOUTH
CENTRAL TEXAS FROM NOON UNTIL 7 PM TUESDAY. A STRONG STORM SYSTEM
WILL PRODUCE STRONG WEST TO NORTHWEST WINDS LATE TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. THESE WINDS WILL RESULT IN DRYING
CONDITIONS FOR SEVERAL HOURS...WITH AFTERNOON RELATIVE HUMIDITIES
FALLING TO NEAR 25 PERCENT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY MONDAY NIGHT AND TUESDAY MORNING.

In the hours before

Local storm report, Mar 17, 8:35 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
835 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             3 NW MEDINA             29.83N 99.29W
03/17/2008  M0.75 INCH       BANDERA            TX   CO-OP OBSERVER

&&

JPB
Local storm report, Mar 17, 8:38 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             2 W MEDINA              29.80N 99.28W
03/17/2008  M1.75 INCH       BANDERA            TX   EMERGENCY MNGR

            ON HWY 337 ALSO 1.60 IN OF RAIN

&&

JPB
Local storm report, Mar 17, 9:24 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
924 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             2 E HUNT                30.07N 99.30W
03/17/2008  M1.00 INCH       KERR               TX   CO-OP OBSERVER

&&

JPB
Local storm report, Mar 17, 9:30 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             2 E HUNT                30.07N 99.30W
03/17/2008  M1.75 INCH       KERR               TX   CO-OP OBSERVER

            MOSTLY 1 INCH HAIL

&&

JPB
Local storm report, Mar 17, 9:33 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             2 NW INGRAM             30.10N 99.26W
03/17/2008  M1.75 INCH       KERR               TX   FIRE DEPT/RESCUE

&&

JPB
Local storm report, Mar 17, 10:08 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1008 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             5 N VANDERPOOL          29.81N 99.55W
03/17/2008  M0.88 INCH       BANDERA            TX   EMERGENCY MNGR

            LOST MAPLES SP

0735 PM     HAIL             VANDERPOOL              29.74N 99.55W
03/17/2008  M1.25 INCH       BANDERA            TX   EMERGENCY MNGR

0745 PM     HAIL             2 W MEDINA              29.80N 99.28W
03/17/2008  M1.75 INCH       BANDERA            TX   EMERGENCY MNGR

            ON HWY 337 ALSO 1.60 IN OF RAIN

0750 PM     HAIL             3 NW MEDINA             29.83N 99.29W
03/17/2008  M0.75 INCH       BANDERA            TX   CO-OP OBSERVER

0810 PM     HAIL             TARPLEY                 29.63N 99.28W
03/17/2008  M0.75 INCH       BANDERA            TX   EMERGENCY MNGR

0922 PM     HAIL             2 E HUNT                30.07N 99.30W
03/17/2008  M1.00 INCH       KERR               TX   CO-OP OBSERVER

0927 PM     HAIL             2 E HUNT                30.07N 99.30W
03/17/2008  M1.75 INCH       KERR               TX   CO-OP OBSERVER

            MOSTLY 1 INCH HAIL

0929 PM     HAIL             2 NW INGRAM             30.10N 99.26W
03/17/2008  M1.75 INCH       KERR               TX   FIRE DEPT/RESCUE

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:03 PM CDTTornado WarningEWXBandera27 min
Mar 17, 7:27 PM CDTTornado WarningEWXBandera33 min
Mar 17, 7:36 PM CDTSevere Thunderstorm WarningEWXReal24 min
Mar 17, 7:59 PM CDTSevere Thunderstorm WarningEWXReal31 min
Mar 17, 7:59 PM CDTTornado WarningEWXBandera23 min
Mar 17, 8:04 PM CDTSevere Thunderstorm WarningEWXKerr45 min
Mar 17, 8:16 PM CDTTornado WarningEWXReal29 min
Mar 17, 8:17 PM CDTTornado WarningEWXKerr27 min
Mar 17, 8:29 PM CDTSevere Thunderstorm WarningEWXBandera46 min
Mar 17, 9:13 PM CDTSevere Thunderstorm WarningEWXKerr34 min
Mar 17, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde34 min
Mar 17, 11:03 PM CDTSevere Thunderstorm WarningEWXVal Verde42 min
Mar 17, 11:41 PM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Mar 18, 12:29 AM CDTSevere Thunderstorm WarningEWXVal Verde46 min
Mar 18, 1:03 AM CDTSevere Thunderstorm WarningEWXVal Verde42 min
Mar 18, 1:25 AM CDTTornado WarningEWXVal Verde35 min
Mar 18, 1:52 AM CDTTornado WarningEWXEdwards23 min
Mar 18, 2:14 AM CDTTornado WarningEWXEdwards16 min
Mar 18, 2:32 AM CDTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more18 hr
Mar 18, 2:44 AM CDTRiver Flood WarningEWXVal Verde12 hr
Mar 18, 2:44 AM CDTRiver Flood WarningEWXVal Verde12 hr
Mar 18, 1:05 PM CDTSevere Thunderstorm WarningEWXWilliamson55 min
Mar 18, 2:08 PM CDTSevere Thunderstorm WarningEWXDeWitt67 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.